The classical solution of the elliptic Bellman equation
Doklady Akademii Nauk, Tome 278 (1984) no. 4, pp. 810-813
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_4_a10,
author = {M. V. Safonov},
title = {The classical solution of the elliptic {Bellman} equation},
journal = {Doklady Akademii Nauk},
pages = {810--813},
year = {1984},
volume = {278},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_4_a10/}
}
M. V. Safonov. The classical solution of the elliptic Bellman equation. Doklady Akademii Nauk, Tome 278 (1984) no. 4, pp. 810-813. http://geodesic.mathdoc.fr/item/DAN_1984_278_4_a10/